MathSciNet Relay Station
MathSciNet bibliographic data
MR777735 (86a:49054) 49C15 (47H99)
Crandall, Michael G.; Lions, Pierre-Louis Solutions de viscosité pour les équations de Hamilton-Jacobi dans des espaces de Banach. (French) [Viscosity solutions of Hamilton-Jacobi equations in Banach spaces] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 3, 67–70.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement